<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 34, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 1—146
Existence of subpolynomial algebras in $H^*(BG,Z/p)$
Hyang-Sook Lee and Dong-Sun Shin
MSC numbers : 55R35, 20J06
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 1—8
Totally umbilic Lorentzian surfaces embedded in $L^n$
Seong-Kowan Hong
MSC numbers : 53B30, 53C50
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 9—17
Operators on a finite dimensional space
Eungil Ko
MSC numbers : 47B20, 47B38
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 19—28
On certain analytic functions with positive real part
Eugen Draghici
MSC numbers : 30C45
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 29—34
On the Cohen-Macaulayness of the associated graded ring of an equimultiple ideal
Mee-Kyoung Kim
MSC numbers : 13A30, 13H10
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 35—42
An error of the method of vanishing viscosity of the first-order Hamilton-Jacobi equations
Bum Il Hong, Sung Nam Ha, and Jeongwhan Choi
MSC numbers : 70H20, 65M15
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 43—49
Linear operators that strongly preserves the sign-central matrices
G.-Y. Lee, S.-G. Lee, and S.-Z. Song
MSC numbers : 15A03, 15A04, 15A33
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 51—61
On $\delta$-semiclassical orthogonal polynomials
K. H. Kwon, D. W. Lee, and S. B. Park
MSC numbers : 33C45, 33D20
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 63—79
On the existence of mandatory representation designs
Jeongjin Kim
MSC numbers : 05B05, 05B30
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 81—91
Convergence of approximate sequences for compositions of nonexpansive mappings in Banach spaces
Jong Soo Jung and Tae Hwa Kim
MSC numbers : 47H09, 49M05
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 93—102
Asymptotic Dirichlet problem for Schrodinger operator and rough isometry
Jaihan Yoon
MSC numbers : 31C20, 53C21, 58G03, 58G20
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 103—114
A metric induced by a norm on normed almost linear spaces
Sung Mo Im and Sang Han Lee
MSC numbers : 46B99, 46A1
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 115—125
Uniqueness of bases for almost linear spaces
Sung Mo Im and Sang Han Lee
MSC numbers : 46B99, 46A15
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 127—133
Regularity of solutions to Helmholtz-type problems with absorbing boundary conditions in nonsmooth domains
Jinsoo Kim and Dongwoo Sheen
MSC numbers : 35J05, 35D10, 35L20
Bull. Korean Math. Soc. 1997 Vol. 34, No. 1, 135—146

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd